# SDR CA020306002

- Difficulty date: March 4, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7179015
- Condition: Failed
- Location: Mlg Selector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, LOUD NOISE COMING FROM NOSE AREA AND MESSAGES (GEAR DISAGREE(W) AND NOSE DOOR (W) POSTED. MESSAGE CLEARED BY THEMSELVES AFTER SEVERAL SECONDS. AIRCRAFT DID AN AIR TURN BACK WHERE IT LANDED SAFELY. AIRCRAFT WAS FERRIED FOR TROUBLESHOOTING. GEAR SWINGS WERE CARRIED OUT BUT UNABLE TO REPRODUCE SNAG. BASED ON THE SYMPTOMS, IT WAS ELECTED TO REPLACE THE PSEU AND THE LANDING GEAR HANDLE.PSEU REMOVED: P/N 8-648-08 S/N 221AIRCRAFT BACK IN SERVICE.
